MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TOTAL B-HCG; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TOTAL B-HCG; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Catalog Number 07K78-25
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Complete information from section a1 patient identifier: sid (b)(6).All available patient information has been included.No additional patient details are available.
 
Event or Problem Description
The customer observed false positive architect total b-hcg results for a 30-year-old female patient.The following data was provided: sid (b)(6), (b)(6) 2025) 128.58 miu/ml, repeated (b)(6) 2025) <1.20 miu/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for false positive architect total -hcg results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review and field data review for the complaint lot.The ticket search by lot indicates that the reagent lot performs as expected for this product.Ticket trending review for the list number did not identify any related trends.Device history record review did not identify any non-conformances or deviations associated with lot 78462ud00 and the complaint issue.The overall performance of architect total -hcg reagents in the field was reviewed using data gathered from customers worldwide.The number of standard deviations to cut-off for the negative population and the patient median values obtained with the complaint lot 78462ud00 are within established limits and comparable to the historical lot performance.Labeling was reviewed and was found to address the customer reported issue.Based on our investigation, no systemic issue or deficiency with the architect total -hcg reagent, lot 78462ud00 was identified.
 
Event or Problem Description
The customer observed false positive architect total b-hcg results for a 30-year-old female patient.The following data was provided: sid (b)(6) ((b)(6) 2025) 128.58 miu/ml, repeated ((b)(6) 2025) <1.20 miu/ml.No impact to patient management was reported.

Brand Name
ARCHITECT TOTAL B-HCG
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24056768
Report Number3005094123-2026-00018
Device Sequence Number15958407
Product Code DHA
UDI-Device Identifier00380740014964
UDI-Public(01)00380740014964(17)260725(10)78462UD00
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K983424
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/25/2026
Device Catalogue Number07K78-25
Device Lot Number78462UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR INTGR, 01L86-40, (B)(6).; ARC I1000SR INTGR, 01L86-40, (B)(6).
Patient Age30 YR
Patient SexFemale